# SDR DALA2021122107922

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 ER/A 592211-14 HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH CORROSION ERA. (2058901)
